Monday, March 08, 2010

~YIPPY~SITE UP AND ALL NEW GOODIES~My MRI Results~

YIPPY, the website is fixed and I added all new goodies onto it. It's the best I could do with what I have...Yahoo is not a company to go with if you want a generic website and not as user friendly as they say it is.
BUT......I have a year contract with them and everyone likes THE BIG PICTURES instead of having to click on the little ones to enlarge the item, so THERE IS A SILVER LINING if you look!!!!
FINALLY got an MRI this morning for the pain I have had in my arm and hand for soooo long (what is it 8 months now) and they found a herniated disc C3 and C4....UGH, will wait to hear from my doc this week to see what they want to do about it...LET'S PRAY CORTISONE SHOTS will be the ticket.
Love and Hugs, Amy

5 comments:

MJ said...

Saying prayers for you, Amy!

Marilyn said...

Hi Ya'...I had pinched C4 disc several years ago & I know the pain you are having!!
Good luck & hope you get relief soon!!
Enjoy the Day!
Marilyn
xxoo

vintagesue said...

hang in there amy. hope your arm gets better soon!!!! ack. I LOVE your new site and i got my treasures and love them. thanks so much. good luck with it all....
sue

Debra from Bungalow said...

I haven't visited here in such a long time.......it's so nice to stop by again and I'm following now so I don't miss anything.

Hope you feel better soon.
The shops looks wonderful!

The Urban Chic said...

Amy, hope you don't have to have surgery like me. My entire spine is detiorating(sic) and I had another MRI on Monday for my neck. The doctor had me carry them to bring them ASAP to his office. I may be having breast reduction and they need to see how bad the C's are in my neck. Had my mammogram also that day, but I never worry about that---just routine to make sure since I had 3 maternal aunts with tumors and cancer and I paternal aunt. We don't know about our mom, because she would never tell us and she never had very many mammograms in the last years of her life. I hope the shots can help you, because I had so many epidurals and now I can't have any more for a long time---too much steroids and cortisone for my little body. I hope you feel better soon. Prayers being said for you. Love and hugs, Pat